| Model Number |
8886612411 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
11/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during emergency appendectomy, the needle broke during skin sewing.The nurse looked for the broken stump and pieced together.A new suture was used to complete the case.Surgical time was delayed due to event.